Test E killin me

  1. New Member
    GRADE A's Avatar
    Join Date
    Dec 2004
    Age
    36
    Posts
    23
    Rep Power
    131
    Level
    4
    Lv. Percent
    83.77%

    Test E killin me


    I've been taking 2cc's of QV enanthate 250 once a week for about six weeks now. Here's the problem. My first shot was o.k. pain-wise (during and after), but since then every shot is damn near immobilizing my leg for the next week. Like somebody hit it with a lead pipe. That may be normal, but what's wierd is that it's almost like it's making me sick. The next night when my leg gets to hurting my whole body starts to get achey and I spike a temperature like I've got the flu. Could the gear be dirty or what? It's not expired so that's not the prob. All I know is that it keeps me dreading the shot and skipping leg day. Any thoughts???

  2. New Member
    40 in 12's Avatar
    Join Date
    Dec 2002
    Posts
    90
    Rep Power
    189
    Level
    9
    Lv. Percent
    29.71%

    QV will do that to you,......experiencing big pains in my right quad past few days....stairs were a bitch...hehe...life goes on...
  3. ItriedtoripoffBobosonowIamgonehaveaniceday
    Guest
    ItriedtoripoffBobosonowIamgonehaveaniceday's Avatar

    Why don't you just switch injection sites and split once cc on a day (SUN) and another cc on (Thur). Just my two cents...that or switch brands of gear.
    •   
       

  4. New Member
    40 in 12's Avatar
    Join Date
    Dec 2002
    Posts
    90
    Rep Power
    189
    Level
    9
    Lv. Percent
    29.71%

    im doing about 1.5 cc in each shot...1 cc of qv test, .5 of Deca....only time i had pain because i had to poke 4 times!

    1st time didnt go to smooth real sharp pain, had to pull out...
    2nd time drew blood when aspirating
    3rd time same as first
    4th it finally went alright.....

    Hurt like a bitch the next day, actually confined to the bed all day...

    But **** passes, give it some heat therapy and massage, pop a few aspirins and youll be straight
  5. Professional Member
    size's Avatar
    Join Date
    Jan 2003
    Age
    42
    Posts
    4,232
    Rep Power
    2268
    Level
    44
    Lv. Percent
    92.91%
    Achievements Posting Pro

    It may be that your QV has a high % of BA. Often this will cause pain and even some get flu like symptoms. I would suggest(as long as you do not have any signs of an infection) that if you want to continue using it, then to add some sterile oil to each injection.
  6. Senior Member
    Cuffs's Avatar
    Join Date
    Sep 2003
    Posts
    2,192
    Rep Power
    1231
    Level
    38
    Lv. Percent
    97.95%
    Achievements Posting Pro

    Quote Originally Posted by size
    It may be that your QV has a high % of BA. Often this will cause pain and even some get flu like symptoms. I would suggest(as long as you do not have any signs of an infection) that if you want to continue using it, then to add some sterile oil to each injection.
    Bump this advice. 0.2 to 0.4 ml's per injection may help.
  7. Board Supporter
    duckway's Avatar
    Join Date
    Mar 2004
    Age
    42
    Posts
    110
    Rep Power
    184
    Level
    9
    Lv. Percent
    63.43%

    Bro - if you are shooting in your quad quit. Try your glutes or shoulders. That should help a great deal!
  8. Pityin' fools since '81
    chasec's Avatar
    Join Date
    Dec 2003
    Age
    33
    Posts
    1,220
    Rep Power
    743
    Level
    28
    Lv. Percent
    73.97%
    Achievements Posting Pro

    i've rarely had a painfree quad shot.although some 1-test cyp shot were completely painfree. go figure...
  9. New Member
    GRADE A's Avatar
    Join Date
    Dec 2004
    Age
    36
    Posts
    23
    Rep Power
    131
    Level
    4
    Lv. Percent
    83.77%

    Thanks to all responses. Another thing that's wierd is that my buddy's shooting the same batch but it's not phasing him one bit. Go figure....oh well, it's still worth the 24 that I've put on (plus i'm benchin 315!!!)!
  10. New Member
    ClintZ28's Avatar
    Join Date
    May 2004
    Age
    33
    Posts
    24
    Rep Power
    139
    Level
    4
    Lv. Percent
    67.38%

    I'm running QV 250. I've been experiencing exactly the same symptoms. Shots suddenly became painful (in week 6, I upped the dosage by almost 100mg), I have terrible body aches and lethargy. I'm totally worthless. Anyone have any more input on this thread?
  11. Banned
    Wolfe08's Avatar
    Join Date
    Oct 2004
    Age
    30
    Posts
    382
    Rep Power
    0
    Level
    17
    Lv. Percent
    27.63%

    Ouch...I'm staying away from "QV"...
  12. Board Supporter
    Redspy's Avatar
    Join Date
    Jun 2004
    Age
    42
    Posts
    130
    Rep Power
    191
    Level
    10
    Lv. Percent
    67.91%

    I've just started using QV's Test E (50ml jug) and I pin it with 1cc of EQ. I use glute shots and it's completely painless. You could try adding some sterile oil to dilute the QV.
  

  
 

Similar Forum Threads

  1. Replies: 10
    Last Post: 07-08-2012, 08:02 PM
  2. why does AI + test booster make me sweat so much?
    By ponysteak in forum Supplements
    Replies: 1
    Last Post: 01-12-2012, 07:47 PM
  3. can this Test Booster kill me?
    By BeserKeRRRR in forum Supplements
    Replies: 16
    Last Post: 11-15-2010, 06:34 PM
  4. New test cycle, Tell me what you think
    By masterjb in forum Anabolics
    Replies: 13
    Last Post: 10-11-2010, 07:38 AM
  5. Test boosters shut me down?
    By KGkilla12 in forum Supplements
    Replies: 27
    Last Post: 07-02-2010, 05:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in